Illinois Journal of Mathematics

Moody's induction theorem

Gerald Cliff and Alfred Weiss

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 489-500.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989000

Digital Object Identifier
doi:10.1215/ijm/1255989000

Mathematical Reviews number (MathSciNet)
MR947041

Zentralblatt MATH identifier
0648.16009

Subjects
Primary: 16A27
Secondary: 19A31: $K_0$ of group rings and orders 20C07: Group rings of infinite groups and their modules [See also 16S34]

Citation

Cliff, Gerald; Weiss, Alfred. Moody's induction theorem. Illinois J. Math. 32 (1988), no. 3, 489--500. doi:10.1215/ijm/1255989000. https://projecteuclid.org/euclid.ijm/1255989000


Export citation